# SDR USAA070202

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 49,240 hours, 49,240 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66235743
- Condition: Cracked
- Location: Bs 706 S11l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 706 S-11L, STRINGER TIE CLIP CRACKED.  REMOVED CRACKED TIE CLIP & INSTALLED NEW PER SRM 51-10-02, DEFECT SIZE: .5 INCH.
